Алгебра и анализ
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив
Импакт-фактор
Подписка

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Алгебра и анализ:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Алгебра и анализ, 1995, том 7, выпуск 1, страницы 22–61 (Mi aa489)  

Эта публикация цитируется в 24 научных статьях (всего в 24 статьях)

Статьи

Extensions of Hopf algebras

N. Andruskiewitscha, J. Devotob

a Max Planck Institute for Mathematics
b International Centre for Theoretical Physics

Аннотация: We investigate the notion of exact sequences of Hopf algebras. To two Hopf algebras $A$ and $B$, and a data consisting of an action of $B$ on $A$, a cocycle, a coaction of $A$ on $B$, and a co-cocycle we associate a short exact sequence of Hopf algebras $0\to A\to C\to B\to 0$. We define cleft short exact sequences of Hopf algebras and prove that their isomorphism classes are in a bijective correspondence with the quotient set of datas as above such that the cocycle and the co-cocycle are invertible, modulo a natural action of a subgroup of $\mathrm{Reg}(B,A)$.

Ключевые слова: Quantum Groups, Hopf Algebras.

Полный текст: PDF файл (2091 kB)

Англоязычная версия:
St. Petersburg Mathematical Journal, 1995, 7:1, 17–52

Реферативные базы данных:

Поступила в редакцию: 24.12.1993
Язык публикации: английский

Образец цитирования: N. Andruskiewitsch, J. Devoto, “Extensions of Hopf algebras”, Алгебра и анализ, 7:1 (1995), 22–61; St. Petersburg Math. J., 7:1 (1995), 17–52

Цитирование в формате AMSBIB
\RBibitem{AndDev95}
\by N.~Andruskiewitsch, J.~Devoto
\paper Extensions of Hopf algebras
\jour Алгебра и анализ
\yr 1995
\vol 7
\issue 1
\pages 22--61
\mathnet{http://mi.mathnet.ru/aa489}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1334152}
\zmath{https://zbmath.org/?q=an:0857.16032}
\transl
\jour St. Petersburg Math. J.
\yr 1995
\vol 7
\issue 1
\pages 17--52


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/aa489
  • http://mi.mathnet.ru/rus/aa/v7/i1/p22

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Muller, E, “Finite subgroups of the quantum general linear group”, Proceedings of the London Mathematical Society, 81 (2000), 190  crossref  mathscinet  isi
    2. Dascalescu, S, “Homological dimension of coalgebras and crossed coproducts”, K-Theory, 23:1 (2001), 53  crossref  mathscinet  zmath  isi
    3. Bespalov, Y, “Cross product bialgebras - Part II”, Journal of Algebra, 240:2 (2001), 445  crossref  mathscinet  zmath  isi
    4. Schauenburg, P, “Hopf bimodules, coquasibialgebras, and an exact sequence of Kac”, Advances in Mathematics, 165:2 (2002), 194  crossref  mathscinet  zmath  isi
    5. Panaite, F, “Deformation cohomology for Yetter-Drinfel'd modules and Hopf (bi)modules”, Communications in Algebra, 30:1 (2002), 331  crossref  mathscinet  zmath  isi
    6. Vaes, S, “Extensions of locally compact quantum groups and the bicrossed product construction”, Advances in Mathematics, 175:1 (2003), 1  crossref  mathscinet  zmath  isi
    7. Masuoka, A, “Cohomology and coquasi-bialgebra extensions associated to a matched pair of bialgebras”, Advances in Mathematics, 173:2 (2003), 262  crossref  mathscinet  zmath  isi
    8. Wang, SZ, “Simple compact quantum groups I”, Journal of Functional Analysis, 256:10 (2009), 3313  crossref  mathscinet  zmath  isi
    9. Andruskiewitsch N., Garcia G.A., “Extensions of Finite Quantum Groups by Finite Groups”, Transformation Groups, 14:1 (2009), 1–27  crossref  mathscinet  zmath  isi
    10. Natale S., “Hopf Algebra Extensions of Group Algebras and Tambara-Yamagami Categories”, Algebras and Representation Theory, 13:6 (2010), 673–691  crossref  isi
    11. Banica T., Bichon J., “Hopf Images and Inner Faithful Representations”, Glasgow Mathematical Journal, 52:3 (2010), 677–703  crossref  isi
    12. Andres Garcia G., “Quantum subgroups of GL(alpha,beta)(n)”, Journal of Algebra, 324:6 (2010), 1392–1428  crossref  isi
    13. Andruskiewitsch N., Bichon J., “Examples of Inner Linear Hopf Algebras”, Revista de La Union Matematica Argentina, 51:1 (2010), 7–18  isi
    14. Bichon J., Kassel Ch., “The lazy homology of a Hopf algebra”, Journal of Algebra, 323:9 (2010), 2556–2590  crossref  isi
    15. Galindo C., “Clifford theory for tensor categories”, J London Math Soc (2), 83:1 (2011), 57–78  crossref  isi
    16. Kashina Y., Montgomery S., Ng S.-H., “On the Trace of the Antipode and Higher Indicators”, Isr. J. Math., 188:1 (2012), 57–89  crossref  isi
    17. Bichon J., Dubois-Violette M., “Half-Commutative Orthogonal Hopf Algebras”, Pac. J. Math., 263:1 (2013), 13–28  crossref  isi
    18. Banica T., Bichon J., Collins B., Curran S., “A Maximality Result for Orthogonal Quantum Groups”, Commun. Algebr., 41:2 (2013), 656–665  crossref  isi
    19. Andruskiewitsch N., Cuadra J., “On the Structure of (Co-Frobenius) Hopf Algebras”, J. Noncommutative Geom., 7:1 (2013), 83–104  crossref  isi
    20. Wang Sh., “Equivalent Notions of Normal Quantum Subgroups, Compact Quantum Groups with Properties F and Fd, and Other Applications”, J. Algebra, 397 (2014), 515–534  crossref  isi
    21. Angiono I., “Distinguished Pre-Nichols Algebras”, Transform. Groups, 21:1 (2016), 1–33  crossref  isi
    22. Martín Mombelli, Sonia Natale, “Module categories over equivariantized tensor categories”, Mosc. Math. J., 17:1 (2017), 97–128  mathnet  crossref  mathscinet
    23. Bichon J., Franz U., Gerhold M., “Homological Properties of Quantum Permutation Algebras”, N. Y. J. Math., 23 (2017), 1671–1695  isi
    24. Bichon J., “Cohomological Dimensions of Universal Cosovereign Hope Algebras”, Publ. Mat., 62:2 (2018), 301–330  crossref  isi
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Просмотров:
    Эта страница:882
    Полный текст:503
    Первая стр.:1
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021